MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE
Model Number M00562551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/01/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific corporation became aware of the following events through the article "safety and efficacy of cold snare polypectomy for small colorectal polyps" written by takahiro ito, et al.According to the literature, 119 patients were recruited for this study and underwent polypectomy at (b)(6) hospital from (b)(6) 2015 to (b)(6) 2016.The participants were randomized, with 59 patients assigned to the cold snare polypectomy group.A total of 458 polyps were resected from the participants of both groups.Cold snare polypectomy was performed with a small oval flexible boston scientific profile snare or a medium flexible boston scientific profile snare.It was reported that a patient had delayed bleeding requiring intervention.Note: no further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf patient code e0506 captures the reportable event of hemorrhage major.Imdrf impact code f08 captures the reportable event of hospitalization or prolong hospitalization.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf device code a24 captures the reportable event of adverse event without identified device or use problem.
 
Additional Manufacturer Narrative
Block b3: it was reported that the procedures were between from may 2015 to may 2016.Block g3: literature source journal article: ito t, et al."safety and efficacy of cold snare polypectomy for small colorectal polyps: a prospective randomized control trial and one-year follow-up study." medicine 2021;100:23(e26296).Block h6: imdrf patient code e0506 captures the reportable event of hemorrhage major imdrf impact code f08 captures the reportable event of hospitalization or prolong hospitalization.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
Boston scientific corporation became aware of the following events through the article "safety and efficacy of cold snare polypectomy for small colorectal polyps" written by takahiro ito, et al.According to the literature, 119 patients were recruited for this study and underwent polypectomy at asahikawa-kousei general hospital from may 2015 to may 2016.The participants were randomized, with 59 patients assigned to the cold snare polypectomy group.A total of 458 polyps were resected from the participants of both groups.Cold snare polypectomy was performed with a small oval flexible boston scientific profile snare or a medium flexible boston scientific profile snare.It was reported that a patient had delayed bleeding requiring intervention.Note: no further information has been obtained despite good faith efforts.

Brand Name
PROFILE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17129121
Report Number3005099803-2023-03158
Device Sequence Number17988893
Product Code FDI
UDI-Device Identifier08714729156659
UDI-Public08714729156659
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562551
Device Catalogue Number6255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown